×

zbMATH — the first resource for mathematics

On the approximate controllability of semilinear fractional differential systems. (English) Zbl 1228.34093
Summary: Fractional differential equations have wide applications in science and engineering. We consider a class of control systems governed by the semilinear fractional differential equations in Hilbert spaces. By using the semigroup theory, the fractional power theory and fixed point strategy, a new set of sufficient conditions are formulated which guarantees the approximate controllability of semilinear fractional differential systems. The results are established under the assumption that the associated linear system is approximately controllable. Further, we extend the result to study the approximate controllability of fractional systems with nonlocal conditions. An example is provided to illustrate the application of the obtained theory.

MSC:
34H05 Control problems involving ordinary differential equations
34A08 Fractional ordinary differential equations
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abada, N.; Benchohra, M.; Hammouche, H., Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. differential equations, 246, 3834-3863, (2009) · Zbl 1171.34052
[2] Bashirov, A.E.; Mahmudov, N.I., On concepts of controllability for deterministic and stochastic systems, SIAM J. control optim., 37, 1808-1821, (1999) · Zbl 0940.93013
[3] Mahmudov, N.I.; Denker, A., On controllability of linear stochastic systems, Internat. J. control, 73, 144-151, (2000) · Zbl 1031.93033
[4] Fu, X., Controllability of non-densely defined functional differential systems in abstract space, Appl. math. lett., 19, 369-377, (2006) · Zbl 1139.93305
[5] Klamka, J., Constrained controllability of semilinear systems with delays, Nonlinear dynam., 56, 169-177, (2009) · Zbl 1170.93009
[6] Benchohra, M.; Ouahab, A., Controllability results for functional semilinear differential inclusions in frechet spaces, Nonlinear anal.: TMA, 61, 405-423, (2005) · Zbl 1086.34062
[7] Chang, Y.-K.; Chalishajar, D.N., Controllability of mixed volterra – fredholm-type integro-differential inclusions in Banach spaces, J. franklin inst., 345, 499-507, (2008) · Zbl 1167.93007
[8] Górniewicz, L.; Ntouyas, S.K.; O’Regan, D., Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces, Rep. math. phys., 56, 437-470, (2005) · Zbl 1185.93016
[9] Mahmudov, N.I., Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. control optim., 42, 1604-1622, (2003) · Zbl 1084.93006
[10] Mahmudov, N.I., Controllability of linear stochastic systems in Hilbert spaces, J. math. anal. appl., 259, 64-82, (2001) · Zbl 1031.93032
[11] Klamka, J., Constrained approximate controllability, IEEE trans. autom. control, 45, 1745-1749, (2000) · Zbl 0991.93013
[12] Sakthivel, R.; Ren, Y.; Mahmudov, N.I., Approximate controllability of second-order stochastic differential equations with impulsive effects, Modern phys. lett. B, 24, 1559-1572, (2010) · Zbl 1211.93026
[13] Sakthivel, R.; Anandhi, E.R., Approximate controllability of impulsive differential equations with state-dependent delay, Internat. J. control, 83, 387-393, (2010) · Zbl 1184.93021
[14] Sakthivel, R.; Nieto, Juan J.; Mahmudov, N.I., Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. math., 14, 1777-1797, (2010) · Zbl 1220.93011
[15] Sakthivel, R., Approximate controllability of impulsive stochastic evolution equations, Funkcial. ekvac., 52, 381-393, (2009) · Zbl 1189.93024
[16] Fu, X.; Mei, K., Approximate controllability of semilinear partial functional differential systems, J. dyn. control syst., 15, 425-443, (2009) · Zbl 1203.93022
[17] Agarwal, R.P.; Benchohra, M.; Slimani, B.A., Existence results for differential equations with fractional order and impulses, Mem. differential equations math. phys., 44, 1-21, (2008) · Zbl 1178.26006
[18] Ahmad, B.; Nieto, J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. appl., 58, 1838-1843, (2009) · Zbl 1205.34003
[19] Mophou, G.M.; N’Guérékata, G.M., Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum, 79, 2, 322-335, (2009) · Zbl 1180.34006
[20] N’Guérékata, G.M., A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear anal.: TMA, 70, 5, 1873-1876, (2009) · Zbl 1166.34320
[21] Zhou, Y.; Jiao, F.; Li, J., Existence and uniqueness for \(p\)-type fractional neutral differential equations, Nonlinear anal., 71, 2724-2733, (2009) · Zbl 1175.34082
[22] Lakshmikantham, V., Theory of fractional differential equations, Nonlinear anal.: TMA, 60, 10, 3337-3343, (2008) · Zbl 1162.34344
[23] Podlubny, I., Fractional differential equations, (1999), San Diego Academic Press · Zbl 0918.34010
[24] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. math. appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[25] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal.: RWA, 11, 4465-4475, (2010) · Zbl 1260.34017
[26] Wang, J.; Zhou, Y., A class of fractional evolution equations and optimal controls, Nonlinear anal.: RWA, 12, 262-272, (2011) · Zbl 1214.34010
[27] Tai, Z.; Wang, X., Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. lett., 22, 1760-1765, (2009) · Zbl 1181.34078
[28] Dauer, J.P.; Mahmudov, N.I., Approximate controllability of semilinear functional equations in Hilbert spaces, J. math. anal. appl., 273, 310-327, (2002) · Zbl 1017.93019
[29] Cannon, J., The one-dimensional heat equation, ()
[30] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. anal. appl., 162, 494-505, (1991) · Zbl 0748.34040
[31] Chang, Y.-K.; Nieto, J.J.; Li, W.S., Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. optim. theory appl., 142, 267-273, (2009) · Zbl 1178.93029
[32] Mahmudov, N.I., Approximate controllability of evolution systems with nonlocal conditions, Nonlinear anal., 68, 536-546, (2008) · Zbl 1129.93004
[33] Hino, Y.; Murakami, S.; Naito, T., ()
[34] Mahmudov, N.I., Controllability of semilinear stochastic systems in Hilbert spaces, J. math. anal. appl., 288, 197-211, (2001) · Zbl 1109.93305
[35] Nieto, J.J., Basic theory for nonresonance impulsive periodic problems of first order, J. math. anal. appl., 205, 423-433, (1997) · Zbl 0870.34009
[36] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[37] Mophou, G.M., Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal., 72, 1604-1615, (2010) · Zbl 1187.34108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.